PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The density of integers representable as the sum of four prime cubes

Volume 192 / 2020

Christian Elsholtz, Jan-Christoph Schlage-Puchta Acta Arithmetica 192 (2020), 363-369 MSC: Primary 11P32; Secondary 11P05, 11N36. DOI: 10.4064/aa180827-26-2 Published online: 22 November 2019

Abstract

The set of integers which can be written as the sum of four prime cubes has lower density at least $0.009664$. This improves earlier bounds of $0.003125$ by Ren, and $0.005776$ by Liu.

Authors

  • Christian ElsholtzInstitut für Analysis und Zahlentheorie
    Technische Universität Graz
    A-8010 Graz, Austria
    e-mail
  • Jan-Christoph Schlage-PuchtaMathematical Institute
    University of Rostock
    18957 Rostock, Germany
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image